I had botox for migraines done 3 wks ago. The injection site on the back of my head/neck area is painful. It actually causes me to have a headache as it is a constant throbbing pain.
Pain from the injection site - procedure done 3 weeks ago?
Doctor Answers (1)
Follow Up with Physician
It would be a good idea to follow up with your treating provider to make sure there is no concern. Otherwise, it could be from trauma, especially if you had a lot of swelling/bruising.
Web reference: http://botox-sandiego.com/injections-treatment/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.